@article{EMJ_2020_11_3_a6,
author = {L. Primachuk and S. Rogozin and M. Dubatovskaya},
title = {On $\mathbb{R}$-linear conjugation problem on the unit circle},
journal = {Eurasian mathematical journal},
pages = {79--88},
year = {2020},
volume = {11},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EMJ_2020_11_3_a6/}
}
L. Primachuk; S. Rogozin; M. Dubatovskaya. On $\mathbb{R}$-linear conjugation problem on the unit circle. Eurasian mathematical journal, Tome 11 (2020) no. 3, pp. 79-88. http://geodesic.mathdoc.fr/item/EMJ_2020_11_3_a6/
[1] V. M. Adukov, “Wiener-Hopf factorization of meromorphic matrix-functions”, St. Petersburg Math. J., 4:1 (1993), 51–69 | MR
[2] V. M. Adukov, A. A. Patrushev, “On explicit and exact solutions of the Markushevich problem on the circle”, Izv. Saratov State University. New series, 11:2 (2011), 9–20 (in Russian)
[3] G. N. Chebotarev, “Partial indices of the Riemann boundary value problem with triangular matrix of the second order”, Uspekhi Mat. Nauk, XI:3 (1956), 192–202 | MR
[4] F. D. Gakhov, Boundary value problems, 3rd ed., Nauka, M., 1977 (in Russian) | MR | Zbl
[5] G. S. Litvinchuk, “Two theorems on stability of partial indices and their application”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, no. 12, 47–57 (in Russian) | MR | Zbl
[6] G. S. Litvinchuk, Solvability theory of boundary value problems and singular integral equations with shift, Mathematics and its Applications, 523, Kluwer Academic Publishers, Dordrecht, 2000 | MR | Zbl
[7] G. S. Litvinchuk, I. M. Spitkovsky, Factorization of measurable matrix functions, Birkhäuser, Basel–Boston, 1987 | MR | Zbl
[8] A. I. Markushevich, “On a boundary value problem of the theory of analytic functions”, Uch. Zap. Moscow Univ. I, 100 (1946), 20–30 | MR
[9] N. I. Muskhelishvili, Singular integral equations, 3rd ed., Nauka, M., 1968 (in Russian) | MR | Zbl
[10] V. V. Mityushev, S. V. Rogosin, Constructive methods for linear and nonlinear boundary value problems for analytic functions: theory and applications, Monographs and surveys in pure and applied mathematics, 108, Chapman Hall / CRC PRESS, Boca Raton–London–New York–Washington, 1999 | MR
[11] L. Primachuk, S. Rogosin, “Factorization of triangular matrix-functions of an arbitrary order”, Lobachevskii J. Math., 39:6 (2018), 809–817 | DOI | MR | Zbl
[12] S. Rogosin, G. Mishuris, “Constructive methods for factorization of matrix-functions”, IMA J. Appl. Math., 81:2 (2016), 365–391 | DOI | MR | Zbl
[13] I. Kh. Sabitov, “On general boundary value problem of linear conjugation on the circle”, Siberian Math. J., 5:1 (1964), 124–129 (in Russian) | MR | Zbl